Volume 25, Issue 2 (April 1980)

    Delayed Fatal Outcome After Possible Ru-Tuss® Overdose

    (Received 26 June 1979; accepted 15 October 1979)

    Published Online: April

    CODEN: JFSOAD

      Format Pages Price  
    PDF Version 4 $25   ADD TO CART


    Abstract

    Death resulted from the delayed onset of the acute respiratory distress syndrome and disseminated intravascular coagulation with left ventricular mural thrombus formation and nonbacterial thrombotic endocarditis approximately five days after an alleged attempted suicide by the ingestion of ten to twelve prolonged-action Ru-Tuss® tablets. Although these lesions are thought to be similar in pathogenesis, this combination has not been previously reported in association with a drug overdose. The delay in onset is also of interest because of its clinical implications.


    Author Information:

    Patterson, FK
    University of Tennessee Memorial Hospital, Knoxville,


    Stock #: JFS12134J

    ISSN: 0022-1198

    DOI: 10.1520/JFS12134J

    ASTM International
    is a member of CrossRef.

    Author
    Title Delayed Fatal Outcome After Possible Ru-Tuss® Overdose
    Symposium , 0000-00-00
    Committee E30